Asymptotic expansions for dynamic programming recursions with general nonnegative matrices

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Scopus)

Abstract

No displayable abstract.
Original languageEnglish
Pages (from-to)157-191
Number of pages35
JournalJournal of Optimization Theory and Applications
Volume54
Issue number1
DOIs
Publication statusPublished - 1987

Fingerprint

Dive into the research topics of 'Asymptotic expansions for dynamic programming recursions with general nonnegative matrices'. Together they form a unique fingerprint.

Cite this